Women's Health Interactive Forums

  • If this is your first visit, be sure to check out the FAQ by clicking the link above. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below.

Announcement

Collapse
No announcement yet.

marriage problems

Collapse
This topic is closed.
X
X
Collapse
  • Filter
  • Time
  • Show
Clear All
new posts

  • marriage problems

    iv,e been married for 18 yrs .im on meds for anxiety.my problem is hubby wants more sex but im not intrested i,ve been to see the doctor and theres nothing he can give me,i need advice its terring our marriage apart.

  • Originally posted by keisha View Post
    iv,e been married for 18 yrs .im on meds for anxiety.my problem is hubby wants more sex but im not intrested i,ve been to see the doctor and theres nothing he can give me,i need advice its terring our marriage apart.
    More than likely the medication keeps you in a "state" of calmness and is effecting your desires.

    If that Doctor can't help you, he/she is not trying, old hat maybe?

    Try a different Doctor and ask what other forms of medications may assist, do you need the dose that your on, can it be lowered?

    Google, and read what other methods can assist anxiety naturally or otherwise and the natural ones, whilst on medication attempt to master, the medication ones, ask the new Doctor about them.

    Never give up, as usually there is always a solution to everything in life.

    CW
    PUT A LITTLE 'LIKE' IN MY SOUL!

    Comment


    • My ex is sort of currently getting diagnosed with anxiety something or rather. Anxiety which of course involved sex (although more so past trauma) which led to a pretty poor sex life...

      Unless you can somehow build a bit of a sex drive, or at the very least service him happily, even if you aren't interested in it... then it's difficult to see a happy marriage. It is about sex, and when it's not there, everything else better be amazing, since you'll both be drifting apart.

      Just try not to worry about stuff so much, maybe take some tablets like 5HTP (my chemistry is quite poor but I think it metabolises into endorphins, which stops the seratonin from winding you up all the time), maybe eat/smoke some cannabis, have a few drinks every now and then, and just generally try to stop fretting about stuff.

      For me, not stressing and worrying about anything was simply a concious decision - I just sort of switched it off. If there's nothing I can do about it, then that's life, worrying only hurts yourself. But then, I'm a guy...

      Comment


      • Originally posted by keisha View Post
        iv,e been married for 18 yrs .im on meds for anxiety.my problem is hubby wants more sex but im not intrested i,ve been to see the doctor and theres nothing he can give me,i need advice its terring our marriage apart.
        Honey, make yourself interested. You used to be and the medicine should have nothing to do with it...Just because it says something on the bottle that it may be like this does not mean that it has to....When I was 47 they took out everything in me...Complete hysterectomy....He even surprised me with my ovaries. He said they may need it someday so he took them too. I had to get by on premarin and did all these years...BUT I was married to my sailor who loved sex and I adored him....Little by little I dug deep and found the woman I used to be....I not only found her but I found more woman than I was before....This you can be but go look...

        Now for your medication, besides being "barren" I have also been on medication. I know all of them...I now take 25 mg. of Zoloft and will for life. At one time I was up to 100 mg of it but it did not stop my sex life. If it did, then there is always another woman that will want to take over this wonderful task and I loved him far too much to let this happen....My best advice to you is hop in that bed every chance you get. Wake yourself up again. Be all that you used to be and more...Remember the lover's that you used to be and find yourself again..

        If you need some help, get a Playgirl magazine and look at the naked men...That sure used to turn me on...Maybe even look at some light Porn to get the juices flowing...I know where you are and what you are going through but you have to dig deep and fake enjoying it a bit until you can release the inner you and let the pleasure rebound...Stop fighting him when he pleasures you...Don't think in your mind that you never will reach an orgasm.....Think positive. Do sexual things to yourself....Reach down and expose yourself to him....This should stimulate you at the same time....Tell him anything sexual that you need to hear...He is trying to help but you MUST HELP YOURSELF....If I could do it without all my female parts gone, you can too. All of us can but you just cannot say "I can't"......Much love to you as I know the path that you are walking....Take care, Caroline

        Comment


        • You don't say if the lack of desire came along after the meds or before. Everyone is different and antidepressents can make you lose your desire... it is a side effect for some people. Some lose their desire.. some can't have an orgasm. If you're on several meds the combination can be working against your sex drive. You also might be experiencing something psychological and talking with someone might help. How are things at home? Lots of things may be coming into play. If this is simply "just not that interested" than yes, try making yourself more interested... if its just not there no matter what, you won't be able to make it happen if its physical, psychological or med induced.

          Comment


          • Sorry to be so crass !!!, but the more you do it .......the more you want it!!!, (you might even need to buy a friend)..so go for it , use lube!!!

            Comment


            • Old OLD thread and O/P has not been back.

              Closed.
              There is a method to my madness ........ I just haven't found it yet.

              Comment

              or

              Womens Health orange logoGet The Newsletter

              Receive our passionately crafted, medically reviewed articles and insights — the stuff nobody else talks about but you want to know — delivered right to your inbox.

              Latest Activity On Our Forums

              Collapse

              Latest Topics On Our Forums

              Collapse

              Working...
              X